# SDR SWAA2022020119866

- Difficulty date: August 23, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) T/E COVE SEAL RETAINING ANGLE CRACKED ABOVE #2 PYLON AFT TIP / REMOVED AND REPLACED RIGHT WING T/E COVE SEAL RETAINING ANGLE ABOVE #2 PYLON AFT TIP. IAW. SRM 51-40-02.
